# SDR UALA2010122804739

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 34,108 hours, 13,828 cycles
- Engine: Iae V2522A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 74530009503
- Part serial: 0486001
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENG 2 NOSE COWL DAMAGED.  REPLACED ENG NR2 NOSE COWLING IAW AMM.  ALL OK, NO DEFECTS FOUND.
